# SDR VNAA9804010

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26104851
- Condition: Out Of Balance
- Location: Nlg
- Part time: 4,518 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING THE TAKEOFF, THE CREW NOTED SOME VIBRATIONS FROM THE NOSE LANDING GEAR.  WHEN THE FLIGHT WAS IN RANGE OF BTV, THE CREW ADVISED TOWER THAT THEY MAY HAVE A FLAT, OR OUT OF BALANCE NOSE TIRE.  THE TOWER DECLARED AN EMERGENCY, AND DISPATCHED EQUIPMENT.  THE FLIGHT LANDED WITHOUT INCIDENT IN BTV, AND TAXIED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NOSEWHEELS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-41-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.  PART SERIAL NUMBER B-0266 TOTAL TIME 3958.8, TOTAL LANDINGS 3617, TIME SINCE OVERHAUL 15.1, SERIAL NUMBER B-0394 STATS GIVEN BELOW.
